Spaces of continuous extended functions
Doklady Akademii Nauk, Tome 256 (1981) no. 6, pp. 1301-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_256_6_a3,
author = {A. I. Veksler and V. K. Zakharov and A. V. Koldunov},
title = {Spaces of continuous extended functions},
journal = {Doklady Akademii Nauk},
pages = {1301--1305},
year = {1981},
volume = {256},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_256_6_a3/}
}
A. I. Veksler; V. K. Zakharov; A. V. Koldunov. Spaces of continuous extended functions. Doklady Akademii Nauk, Tome 256 (1981) no. 6, pp. 1301-1305. http://geodesic.mathdoc.fr/item/DAN_1981_256_6_a3/